# SDR C2XA07ON018

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450808
- Aircraft time: 9,156 hours, 4,956 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1777
- Condition: False Activation
- Location: Cargo Bay
- Part time: 14,842 hours, 11,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 9 - COS TO ONT - FLIGHT CREW REPORTED BAG SMOKE INDICATION IN-FLIGHT.  CONTRACT MX PERSONEL INSPECTED CARGO COMPARTMENT AND NO ABNORMALITIES WERE NOTED.  AIRCRAFT WAS RELEASE IN ACCORDANCE WITH MEL 26-15-00 CAT -C- CONTROL 126970.  WHEN AIRCRAFT ARRIVED TO ONT, EXPRESSJET MX PERSONEL REMOVED THE FWD AND THE AFT BAGGAGE COMPARTMENT SMOKE DETECTORS (FWD: P/N 473597-13, S/N 1777 TSN 14842 CSN 11464 TSO 14842.  AFT:P/N 47359-13, S/N 2935 TSN 10975 CSN 8517 TSO 10975) AND REPLACED THEM.  OPERATIONALLY CHECK WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
